Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 120, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 7, 2011, 10:45 AM CDT for Atchison County, Holt County, Missouri. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2011, 10:45 AM CDT (15:45 UTC)
- Expired
- Jul 7, 2011, 10:39 PM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 147 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tarkio River near Fairfax (FFXM7). The gauge peaked at 22.95 ft at Jul 7, 2011, 3:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
306
WGUS43 KEAX 071545
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 AM CDT THU JUL 7 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC005-087-081545-
/O.NEW.KEAX.FL.W.0120.110707T1545Z-110709T0020Z/
/FFXM7.2.ER.110707T1540Z.110707T1800Z.110708T0020Z.NO/
1045 AM CDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL FRIDAY EVENING.
* AT 10:15 AM THURSDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 19.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS EVENING.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 15.9 THU 10 AM 19.3 THIS AFTERNOON
$$
SAW5 follow-up statements
150
WGUS83 KEAX 071650
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1150 AM CDT THU JUL 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC005-087-081650-
/O.EXT.KEAX.FL.W.0120.000000T0000Z-110709T0207Z/
/FFXM7.2.ER.110707T1531Z.110707T1800Z.110708T0207Z.NO/
1150 AM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL FRIDAY EVENING.
* AT 11:15 AM THURSDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 19.6 THU 11 AM 22.0 THIS AFTERNOON
$$052
WGUS83 KEAX 071934
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 PM CDT THU JUL 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC005-087-081933-
/O.EXT.KEAX.FL.W.0120.000000T0000Z-110709T0229Z/
/FFXM7.2.ER.110707T1531Z.110707T2005Z.110708T0229Z.NO/
233 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL FRIDAY EVENING.
* AT 2:15 PM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY LATE
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 22.4 THU 02 PM 22.7 LATE THIS AFTERNOON
$$
SAW241
WGUS83 KEAX 072027
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT THU JUL 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS...
MISSOURI...
MISSOURI RIVER AT KANSAS CITY AFFECTING WYANDOTTE...CLAY...JACKSON
AND PLATTE COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...KANSAS...
GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON
COUNTIES.
KANSAS RIVER AT 23RD STREET AFFECTING WYANDOTTE COUNTY.
MISSOURI RIVER AT ST JOSEPH AFFECTING DONIPHAN...ANDREW AND
BUCHANAN COUNTIES.
MISSOURI RIVER AT ATCHISON AFFECTING ATCHISON...BUCHANAN AND
PLATTE COUNTIES.
MISSOURI RIVER AT LEAVENWORTH AFFECTING LEAVENWORTH AND PLATTE
COUNTIES.
MISSOURI RIVER AT SIBLEY AFFECTING CLAY...JACKSON AND RAY
COUNTIES.
MISSOURI RIVER AT NAPOLEON AFFECTING JACKSON...LAFAYETTE AND RAY
COUNTIES.
MISSOURI RIVER AT WAVERLY AFFECTING CARROLL...LAFAYETTE AND SALINE
COUNTIES.
MISSOURI RIVER AT MIAMI AFFECTING CARROLL...CHARITON AND SALINE
COUNTIES.
MISSOURI RIVER AT GLASGOW AFFECTING CHARITON...HOWARD AND SALINE
COUNTIES.
MISSOURI RIVER AT BOONVILLE AFFECTING COOPER AND HOWARD COUNTIES.
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-082027-
/O.CON.KEAX.FL.W.0102.000000T0000Z-000000T0000Z/
/BRNM7.1.ER.000000T0000Z.110630T1202Z.000000T0000Z.UU/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL FURTHER NOTICE.
* AT 6:22 AM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...NEARLY STEADY THROUGH SATURDAY EVENING. THEN THE
RIVER IS EXPECTED TO FALL TO NEAR 21.6 FEET BY TUESDAY.
* AT 22.0 FEET...LOW-LYING AREAS ALONG THE EAST BANK OF THE GRAND
RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE BEGIN TO FLOOD.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 22.4 THU 06 AM 22.4 THROUGH SATURDAY EVENING
$$
KSC209-082026-
/O.CON.KEAX.FL.W.0118.000000T0000Z-000000T0000Z/
/KCKK1.1.ER.110630T1800Z.110709T1800Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE KANSAS RIVER AT 23RD STREET.
* UNTIL FURTHER NOTICE.
* AT 2:45 PM THURSDAY THE STAGE WAS 34.4 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.7 FEET BY
EARLY SATURDAY AFTERNOON THEN FALL TO NEAR 33.3 FEET BY TUESDAY.
* AT 33.0 FEET...UNDEVELOPED WOODLAND ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION IS FLOODED. NO FLOODING OF AREAS BEHIND THE LEVEES
IS EXPECTED.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
KANSAS RIVER
23RD STREET 33 34.4 THU 03 PM 34.7 SATURDAY AFTERNOON
$$
KSC043-MOC003-021-082026-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.3.ER.110512T0945Z.110629T0430Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM THURSDAY THE STAGE WAS 29.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.6 FEET BY
FRIDAY MORNING THEN SLOWLY FALL TO NEAR 28.2 FEET BY TUESDAY.
* AT 24.0 FEET...A RESIDENTIAL AREA IN NORTHWEST ST. JOSEPH BEGINS TO
FLOOD.
* AT 21.0 FEET...RIVERFRONT PARK IN ST. JOSEPH BEGINS TO FLOOD.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 29.3 THU 02 PM 29.6 FRIDAY MORNING
$$
KSC005-MOC021-165-082026-
/O.CON.KEAX.FL.W.0064.000000T0000Z-000000T0000Z/
/ATCK1.3.ER.110524T2057Z.110629T2351Z.000000T0000Z.NR/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ATCHISON.
* UNTIL FURTHER NOTICE.
* AT 2:05 PM THURSDAY THE STAGE WAS 30.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.8 FEET BY
FRIDAY EVENING THEN FALL TO NEAR 29.5 FEET BY TUESDAY.
* AT 30.0 FEET...LEVEE ON THE MISSOURI SIDE OF THE RIVER NEAR RIVER
MILE 427 ABOUT 4 MILES UPSTREAM OF ATCHISON IS OVERTOPPED.
* AT 27.0 FEET...RIVER ROAD IN ATCHISON FLOODS AND LEVEES ON THE
MISSOURI SIDE OF THE RIVER ARE OVERTOPPED. IF THE RIVER REMAINS
ABOVE 27 FEET FOR SEVERAL DAYS THEN U.S. HIGHWAY 59 AND LARGE
PORTIONS OF THE FLOODPLAIN IN MISSOURI FLOOD.
* AT 25.0 FEET...A CASTINGS PLANT IN ATCHISON IS AFFECTED BY FLOOD
WATERS.
* AT 22.0 FEET...LOW-LYING AREAS ON THE MISSOURI SIDE OF THE RIVER
BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ATCHISON 22 30.4 THU 02 PM 30.8 FRIDAY EVENING
$$
KSC103-MOC165-082026-
/O.CON.KEAX.FL.W.0086.000000T0000Z-000000T0000Z/
/LEVK1.3.ER.000000T0000Z.110630T2231Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT LEAVENWORTH.
* UNTIL FURTHER NOTICE.
* AT 1:59 PM THURSDAY THE STAGE WAS 30.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.6 FEET BY
EARLY SATURDAY MORNING THEN FALL TO NEAR 28.9 FEET BY TUESDAY.
* AT 25.1 FEET...WATER OVERTOPS THE LEVEE NORTH OF FORT LEAVENWORTH.
* AT 23.4 FEET...THE HILDEBRANDT ISLAND NORTH OF FORT LEAVENWORTH
BEGINS TO FLOOD AND FAMILIES IN THIS AREA NEED TO EVACUATE.
* AT 22.3 FEET...WATER ENTERS RIVERFRONT PARK IN LEAVENWORTH. IN
ADDITION SECOND STREET AT THE WASTE WATER TREATMENT PLANT IS CLOSED
DUE TO HIGH WATER. PERSONS SHOULD VACATE THE PARK TO AVOID THE LOSS
OF LIFE AND PROPERTY.
* AT 20.0 FEET...LOWLAND FLOODING OCCURS ALONG THE EAST AND WEST
BANKS OF THE RIVER.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
LEAVENWORTH 20 30.2 THU 02 PM 30.6 EARLY SATURDAY MORNING
$$
KSC209-MOC047-095-165-082026-
/O.EXT.KEAX.FL.W.0119.000000T0000Z-110713T0000Z/
/KCDM7.1.ER.110701T0041Z.110709T0000Z.110712T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT KANSAS CITY.
* UNTIL TUESDAY EVENING.
* AT 2:30 PM THURSDAY THE STAGE WAS 32.6 FEET.
* FLOOD STAGE IS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.9 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
EVENING.
* AT 32.0 FEET...MINOR FLOODING OUTSIDE OF LEVEES OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
KANSAS CITY 32 32.6 THU 02 PM 32.9 FRIDAY EVENING
$$
MOC047-095-177-082026-
/O.CON.KEAX.FL.W.0078.000000T0000Z-000000T0000Z/
/SBEM7.3.ER.110526T0545Z.110708T0600Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT SIBLEY.
* UNTIL FURTHER NOTICE.
* AT 1:47 PM THURSDAY THE STAGE WAS 31.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.4 FEET BY
EARLY FRIDAY MORNING THEN FALL TO NEAR 30.3 FEET BY TUESDAY.
* AT 32.0 FEET...THE TRI-COUNTY NON-FEDERAL LEVEE LOCATED NORTHWEST
OF SIBLEY WILL LIKELY BE OVERTOPPED.
* AT 30.0 FEET...FLOODING IS LIKELY AT THE PARKING LOT NEAR HOMERS
LANDING LOCATED BELOW THE FORT OSAGE HISTORICAL SITE.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 31.1 THU 02 PM 31.4 EARLY FRIDAY MORNING
$$
MOC095-107-177-082026-
/O.CON.KEAX.FL.W.0065.000000T0000Z-000000T0000Z/
/NAPM7.2.ER.110525T0212Z.110707T1900Z.000000T0000Z.UU/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM THURSDAY THE STAGE WAS 27.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH SUNDAY. THE
RIVER IS THEN EXPECTED TO FALL TO NEAR 26.6 FEET BY TUESDAY.
* AT 25.0 FEET...RURAL AREAS UNPROTECTED BY LEVEES FLOOD.
* AT 24.5 FEET...THE MISSOURI-PACIFIC RAILROAD TRACKS ARE OVERTOPPED.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 27.4 THU 02 PM 27.4 THROUGH SUNDAY
$$
MOC033-107-195-082026-
/O.CON.KEAX.FL.W.0066.000000T0000Z-000000T0000Z/
/WVYM7.2.ER.110524T2238Z.110707T1800Z.000000T0000Z.NR/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WAVERLY.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM THURSDAY THE STAGE WAS 30.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 30.3 FEET INTO NEXT WEEK.
* AT 23.5 FEET...RURAL AREAS ALONG THE RIVER WHICH ARE NOT PROTECTED
BY LEVEES FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 30.3 THU 02 PM 30.3 THROUGH NEXT WEDNESDAY
$$
MOC033-041-195-082026-
/O.CON.KEAX.FL.W.0067.000000T0000Z-000000T0000Z/
/MIAM7.2.ER.110523T1648Z.110709T1200Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL FURTHER NOTICE.
* AT 6:55 AM THURSDAY THE STAGE WAS 28.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.7 FEET BY
SATURDAY MORNING THEN FALL TO NEAR 28.4 FEET BY TUESDAY.
* AT 28.0 FEET...AGRICULTURAL LEVEES MAY BE OVERTOPPED. FLOODING OF
FARMLAND...HOMES...AND SECONDARY ROADS BEHIND LEVEES IS POSSIBLE.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 28.3 THU 07 AM 28.7 SATURDAY MORNING
$$
MOC041-089-195-082026-
/O.CON.KEAX.FL.W.0082.000000T0000Z-000000T0000Z/
/GLZM7.2.ER.110526T0957Z.110701T1200Z.000000T0000Z.UU/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GLASGOW.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM THURSDAY THE STAGE WAS 30.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.4 FEET BY
SATURDAY EVENING THEN FALL TO NEAR 31 FEET BY TUESDAY.
* AT 27.0 FEET...MANY AGRICULTURAL LEVEES ARE OVERTOPPED. WIDESPREAD
FLOODING OF RURAL AREAS OCCURS. SECONDARY ROADS AND HOMES BEHIND
LEVEES MAY BE INUNDATED.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
GLASGOW 25 30.9 THU 02 PM 31.4 SATURDAY EVENING
$$
MOC053-089-082026-
/O.CON.KEAX.FL.W.0083.000000T0000Z-000000T0000Z/
/BOZM7.1.ER.110526T0230Z.110702T0400Z.000000T0000Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM THURSDAY THE STAGE WAS 27.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.7 FEET BY
SUNDAY MORNING THEN BEGIN SLOWLY FALLING.
* AT 25.0 FEET...NUMEROUS FARM LEVEES ARE OVERTOPPED. FLOODING OF
AGRICULTURAL LAND AND SECONDARY ROADS OCCURS.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 27.1 THU 02 PM 27.7 SUNDAY MORNING
$$
MOC005-087-082026-
/O.CON.KEAX.FL.W.0120.000000T0000Z-110709T0229Z/
/FFXM7.2.ER.110707T1531Z.110707T1915Z.110708T0229Z.NO/
327 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL FRIDAY EVENING.
* AT 2:15 PM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AND IS EXPECTED TO FALL BELOW
FLOOD STAGE TONIGHT.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 22.4 THU 02 PM 21.1 LATE THIS AFTERNOON
$$
SAW108
WGUS83 KEAX 080220
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT THU JUL 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...KANSAS...
GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON
COUNTIES.
KANSAS RIVER AT 23RD STREET AFFECTING WYANDOTTE COUNTY.
.(***OPTIONAL - DESCRIBE THE HYDROMETEOROLOGICAL CAUSE OF FLOODING
AND FUTURE RAINFALL FORECAST. THIS SECTION MUST BE PRECEDED BY A
SINGLE DOT WITH NO SPACE BETWEEN DOT AND FIRST WORD.REMOVE THIS
SECTION AND LEADING DOT IF YOU DO NOT WISH TO INCLUDE THIS SECTION IN
THE PRODUCT.***)
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-090220-
/O.CON.KEAX.FL.W.0102.000000T0000Z-000000T0000Z/
/BRNM7.1.ER.000000T0000Z.110630T1202Z.000000T0000Z.UU/
920 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEARLY STEADY AROUND
22.4 FEET THROUGH SUNDAY MORNING.
* AT 22.0 FEET...LOW-LYING AREAS ALONG THE EAST BANK OF THE GRAND
RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE BEGIN TO FLOOD.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 22.4 EARLY FRIDAY MORNING
$$
KSC209-090219-
/O.CON.KEAX.FL.W.0118.000000T0000Z-000000T0000Z/
/KCKK1.1.ER.110630T1800Z.110709T1800Z.000000T0000Z.NO/
920 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE KANSAS RIVER AT 23RD STREET.
* UNTIL FURTHER NOTICE.
* AT 8:45 PM THURSDAY THE STAGE WAS 34.3 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.7 FEET BY
EARLY SATURDAY AFTERNOON THEN BEGIN FALLING.
* AT 33.0 FEET...UNDEVELOPED WOODLAND ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION IS FLOODED. NO FLOODING OF AREAS BEHIND THE LEVEES
IS EXPECTED.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
KANSAS RIVER
23RD STREET 33 34.3 THU 09 PM 34.7 EARLY SATURDAY
AFTERNOON
$$
MOC005-087-090219-
/O.EXT.KEAX.FL.W.0120.000000T0000Z-110709T0357Z/
/FFXM7.2.ER.110707T1531Z.110707T2030Z.110708T0357Z.NO/
920 PM CDT THU JUL 7 2011
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL FRIDAY EVENING.
* AT 8:15 PM THURSDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TONIGHT.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 18.9 THU 08 PM 15.6 EARLY FRIDAY MORNING
$$373
WGUS83 KEAX 080339
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT THU JUL 7 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC005-087-080409-
/O.CAN.KEAX.FL.W.0120.000000T0000Z-110709T0357Z/
/FFXM7.2.ER.110707T1531Z.110707T2030Z.110708T0242Z.NO/
1039 PM CDT THU JUL 7 2011
THE FLOOD WARNING IS CANCELLED FOR
THE TARKIO RIVER AT FAIRFAX.
* AT 10:15 PM THURSDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:42 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY SATURDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 16.3 THU 10 PM 15.6 EARLY FRIDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 7, 6:16 AM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 7, 6:16 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 616 AM CDT THU JUL 7 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... TWO DISTINCT CONVECTIVE SYSTEMS EVIDENT ON REGIONAL RADAR IMAGERY 1) OVER ERN/CNTRL NEBRASKA ASSOCIATED WITH A SHORTWAVE TRAVERSING THE I-80 CORRIDOR...AND 2) OVER CNTRL KANSAS WITHIN THE SRN EXTENT OF A SEPARATE CONVECTIVELY ENHANCED WAVE AND IN A REGION OF DEEP ISENTROPIC ASCENT THROUGH THE 310K-316K LAYER. WARMING CLOUD TOPS AND DECREASING LIGHTNING ACTIVITY IN THE NEBRASKA COMPLEX INDICATES A DETERIORATING PHASE...OWING TO THE VERY WEAK STORM RELATIVE INFLOW (5 KT H8 SELY WINDS ON REGIONAL PROFILERS)...AND INHERENT DISRUPTION OF ASCENT MECHANISMS FROM THE CONVECTIVE COMPLEX TO THE SOUTH. HOWEVER...CLOUD TOP TEMPERATURES AND LIGHTNING ACTIVITY WITHIN THE KANSAS COMPLEX HAVE BEEN MAINTAINED WELL OVER THE PAST SEVERAL HOURS...WITH BETTER INFLOW WIND STRUCTURE AND INDICATIONS OF A DEFINABLE MCV. RECENT HRRR TRENDS SEEM TO CAPTURE THIS EVOLUTION (WITH A FEW DISCONTINUITIES NOTED)...AND HAVE UTILIZED A BLEND OF THIS HIGH RESOLUTION MODEL ALONG WITH THE 4KM NSSL WRF-ARW AND INPUT FROM LOWER RESOLUTION OPERATIONAL MODELS TO DEPICT MAINTENANCE OF THE KANSAS COMPLEX AND VERY HIGH POPS CHANCES ALONG AND SOUTH OF THE KANSAS/MISSOURI RIVERS THIS MORNING. SEE VERY LITTLE SEVERE THREAT FROM THE MORNING ACTIVITY GIVEN WEAK SHEAR PARAMETERS AND MEAGER LAPSE RATES...THOUGH PWATS NEAR 2.0 INCHES AND A DEEP SATURATED WARM CLOUD LAYER WILL ALLOW FOR EFFICIENT RAIN PRODUCING CORES. HOWEVER...CURRENT PROPAGATION WILL TAKE THE HEAVIEST RAINFALL OVER AN AREA IN NEED OF WATER...WITH QUITE HIGH FLASH FLOOD AND HEADWATER GUIDANCE...ALONG WITH THE FORWARD SPEED LIMITING THE RESIDENCE TIME OF THE MOST INTENSE CELLS (MY BROWN LAWN CAN CERTAINLY USE ALL THE RAIN THIS SYSTEM HAS TO MUSTER). OTHERWISE...EXPANSIVE DEBRIS CLOUD COVER AND TRAILING STRATIFORM RAIN WILL SIGNIFICANTLY LIMIT DIURNAL INSOLATION...ESPECIALLY TOWARDS CNTRL MISSOURI...AND HAVE UNDERCUT THE LOWEST GUIDANCE TOWARDS RAW MODEL 2M TEMP OUTPUT...YIELDING A REVERSE TEMPERATURE GRADIENT WITH THE WARMEST AFTERNOON READINGS IN THE NORTH WHERE PRECIPITATION/CLOUD COVER WILL BE FAR MORE LIMITED. SUBSIDENCE WILL RAPIDLY BUILD INTO THE FORECAST AREA THIS EVENING...BRINGING A DRIER NLY BOUNDARY LAYER FLOW YIELDING PROBABLY THE MOST COMFORTABLE CONDITIONS FOR THE NEXT WEEK. HEIGHTS ALOFT WILL BEGIN TO RISE RAPIDLY ON FRIDAY AFTERNOON...AS RIDGING EXPANDS NORTHEAST SETTING UP A QUASI-STATIONARY 592+DM H5 ANOMALY CENTER OVER SRN MISSOURI FOR THE WEEKEND AND INTO EARLY NEXT WEEK. COULD CONCEIVABLY SEE SOME EARLY MORNING ELEVATED STORMS DEVELOP SATURDAY AS THE EML ADVECTS NORTHEAST AND A NARROW BAND OF ISENTROPIC ASCENT MATERIALIZES...THOUGH MODEL FORECASTS OF THAT THIS TRANSITION HAVE NOT BEEN CONSISTENT...AND WILL LEAVE THIS PART OF THE FORECAST DRY FOR THE TIME BEING. MAIN BAND OF WESTERLIES WILL REMAIN SITUATED ALONG THE CANADIAN BORDER THROUGH THE MIDDLE OF NEXT WEEK...THOUGH A PASSING SHORTWAVE INTO THE NRN GREAT LAKES EARLY NEXT WEEK WILL ALLOW A DECAYING FRONTAL BOUNDARY TO DIP TOWARDS THE I-80 CORRIDOR AND NRN MISSOURI. BELIEVE THE SFC PRESSURE RISES AND QPF RESPONSE OF THE 00Z GFS IS A BIT OVER AGGRESSIVE GIVEN THE RIDGE PERSISTENCE AND LIMITED FRONTAL CONVERGENCE...AND INSTEAD BELIEVE ANY PRECIPITATION CHANCES WILL BE DRIVEN MORE BY DIURNAL HEATING AND INTERACTION WITH WEAK WAVES ON THE WRN PERIPHERY OF THE HIGHER HEIGHTS ALOFT AND MONSOONAL MOISTURE STREAMING OFF THE SRN ROCKIES AND HIGH PLATEAU. KEPT POPS BELOW CLIMATOLOGY GIVEN THE VERY ISOLD DRIVEN NATURE OF THESE FORCING MECHANISMS...THOUGH CERTAINLY SOME LUCKY LOCATIONS WILL SEE SOME RAIN BY THE MIDDLE OF NEXT WEEK (IF NOTHING ELSE TO TEMPORARILY TAKE THE EDGE OFF THE WARM TEMPERATURES) REGARDLESS...HAVE CONTINUED WITH A TEMPERATURE FORECAST AROUND 1 SIGMA LEVEL ABOVE AVERAGE (LOW/MID 90S)...COINCIDENT WITH SEASONABLY HIGH DEWPOINTS (AIDED BY EVAPOTRANSPIRATION PRIMED BY THE PEAK AGRICULTURAL TIME FRAME). THIS COMBINATION SHOULD YIELD AFTERNOON HEAT INDICES AROUND OR ABOVE THE ADVISORY CRITERIA FOR MOST OF THE AREA FOR SEVERAL DAYS. 21 && .AVIATION... FOR THE 06Z TAFS...A LARGE AREA OF RAIN AND CONVECTION WILL MOVE ACROSS THE TERMINALS THIS MORNING WITH THE THREAT OF CONVECTION WANING EARLY THIS AFTERNOON. THE PRECIPITATION WILL GENERALLY PRODUCE MVFR CONDITIONS WITH TEMPORARY IFR CONDITIONS POSSIBLE WITHIN THE HEAVIER RAINFALL. IT IS UNCLEAR WHETHER CEILINGS WILL GO VFR OR MVFR AFTER THE RAIN ENDS...BUT EVEN IF MVFR CEILINGS ARE PRESENT IN THE AFTERNOON...ANY LOW CEILING WILL DISSIPATE IN THE EVENING. ANOTHER CONCERN IS THAT FOG MAY BE POSSIBLE LATE TONIGHT GIVEN THE RELATIVELY COOL AND MOIST START TO NIGHTTIME COOLING. DB 01 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 7, 5:01 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 AM CDT THU JUL 7 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 501 AM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL MOVE THROUGH MUCH OF THE OUTLOOK AREA THIS MORNING THROUGH EARLY AFTERNOON. WHILE SEVERE WEATHER IS NOT EXPECTED...LOCALLY MODERATE TO HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM AND HUMID WEATHER WILL RETURN TO THE REGION THIS WEEKEND THROUGH EARLY NEXT WEEK WITH AFTERNOON HEAT INDICES CLIMBING TO BETWEEN 100 AND 105 OVER MUCH OF THE OUTLOOK AREA. A FEW THUNDERSTORMS MAY BE POSSIBLE DURING THE EARLY AND MIDDLE PARTS OF NEXT WEEK...ESPECIALLY ACROSS FAR NORTHERN MISSOURI. AT THIS TIME...THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 21
In the hours before
Local storm report, Jul 7, 9:53 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 4 N ROCKPORT 40.47N 95.52W
07/07/2011 M4.00 INCH ATCHISON MO TRAINED SPOTTER
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:07 AM CDT | Areal Flood Warning | EAX | Atchison | 24 hr |
| Jul 7, 3:18 PM CDT | Areal Flood Advisory | EAX | Linn, Macon | 3 hr |
| Jul 7, 3:24 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 51 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.